# SDR LR7A08105

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,133 hours, 26,442 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 35970112
- Condition: Cracked
- Location: Fs 902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, PER JOB CARD HC5315 FOUND FUSELAGE INTERIOR BULKHEAD WEB CRACKED AT FS 902, WL280, LBL15.  REPAIRED IAW SMP583 FIG 51-140-17.
